# SDR DALA2024080107681

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 27,379 hours, 10,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6077400) EMERGENCY LIGHTS INOP, AFT RIGHT CABIN DOOR. REPLACED POWER SUPPLY AND BATTERY PER B 737 AMM 33-51-06, OPS CHECKED NORMAL.
